# SDR 98ZZZX4498

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1839T
- Make and model: Piper PA-28-140
- Aircraft serial: 287125262
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 6531904
- Condition: Broken
- Location: Mlg
- Part time: 3,158 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TWO LUGS THAT ARE CAST AS AN INTEGRAL PART OF THE LANDING GEAR CYLINDER TO WHICH THE UPPER END OF THE LANDING GEAR TORQUE LINK ATTACHES, FAILED ALLOWING THE LANDING GEAR TO BE ABLE TO SWIVEL.  THERE WAS NO OBVIOUS SIGN OF AN IMPENDING PROBLEM AT ANY PREVIOUS INSPECTIONS.
